# SDR USAA2013070800024

- Difficulty date: July 5, 2013
- Submitted: September 17, 2013
- Operation: Air carrier
- Aircraft: N250AY
- Make and model: Boeing 767201
- Aircraft serial: 23902
- System (JASC): 2933 · Hydraulic Quantity Indicator
- Part: Transmitter
- Condition: Inoperative
- Location: Hyd Qty
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ENROUTE, DURING CLIMB OUT,  EICAS MESSAGE CENTER HYD QTY "C".  DECLARED AN EMERGENCY AND RETURNED TO FIELD.  LANDED WITHOUT FURTHER INCIDENT.  MX FOUND "C" HYD SYS QTY INDICATION INOPERATIVE.  R & R CENTER SYS C QTY TRANSMITTER.
